Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 28, 2016, 4:17 PM EDT for Fayette County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 28, 2016, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
286
WWUS82 KFFC 282017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 28 2016
GAZ044-053>055-282045-
SOUTH FULTON GA-CLAYTON GA-COWETA GA-FAYETTE GA-
417 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...WESTERN CLAYTON...
NORTHEASTERN COWETA AND NORTHWESTERN FAYETTE COUNTIES UNTIL 445 PM
EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER UNION CITY...OR 9
MILES NORTHWEST OF FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...EAST POINT...UNION CITY...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...CHATTAHOOCHEE HILL COUNTRY...SANDY CREEK AND
CANNONGATE.
LAT...LON 3365 8449 3353 8440 3340 8464 3357 8476
TIME...MOT...LOC 2017Z 054DEG 7KT 3356 8453
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 2:41 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 28, 2:41 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 241 PM EDT TUE JUN 28 2016 .SHORT TERM /Tonight through Wednesday Night/... Latest surface analysis shows a pre-frontal trough near a Carrollton to Gainesville line... with area radars showing numerous showers and thunderstorms developing along and south of this trough axis. Hires radar models show this convection pushing south of the Atlanta metro area by 4-5 pm... but think it could be slightly sooner. Expect the frontal trough to continue sagging southward into central GA this afternoon-evening... shifting the greater rain chances and thunderstorm threat there through the afternoon and evening hours. Although no widespread severe storms are expected with marginal instability and forcing expected to persist... a few storms could become strong and possibly even severe mainly across parts of central GA during max heating... with strong gusty winds... very heavy rain... and occasional cloud to ground lightning being the main storm threats through the early to mid evening hours. Models show the drier air spreading into north GA this afternoon and overnight... and eventually spreading into central GA early Wednesday morning. However... they agree on the trough/front stalling somewhere near a Columbus to Macon line on Wednesday. This will warrant holding onto a chance of mainly afternoon convection for parts of central GA on Wednesday. Otherwise... went with a mav and met blend through the period for temps... and increased pops above guidance where needed for this evening and then across parts of central GA for Wednesday afternoon. 39 .LONG TERM /Thursday through Tuesday/... Only tweaks to the long term based on the latest guidance. The July 4th weekend looks to be very summer-like with the least shower and thunderstorm activity on Saturday and the most on Monday. Stayed tuned to future forecasts. BDL Previous Discussion... Models in good agreement through the long term. The eastern H5 trough will continue to have weak short waves moving rapidly through the flow. This will be enough to continue the risk of thunderstorms to parts of the CWA...mainly south of the fall line. As the eastern trough flattens this weekend...a ridge of high pressure will build into the Gulf of Mexico spreading moisture into the Southeast U.S. This will increase chances of thunderstorms across the CWA Saturday through Independence Day...with the highest chances across north Georgia. 17 && .AVIATION... 18Z Update... Scattered convection currently developing along a trough axis that stretches across the Atlanta area will warrant a tempo -tsra from 18- 19z today for Atlanta area taf sites. Then this convection should push south... with maybe a few lingering -shra around thru 20-21z for ATL...but VCSH should handle that threat. AHN...CSG and MCN taf sites will have the greater tsra threat thru the afternoon. All convection should dissipate or push south of CSG and MCN by 23-24z today. May see some patchy fog and low stratus in the morning with wet grounds in place. Current NW winds around 8kts or less should swing over to NE by 20-21z today... but then swing back NW by 06-09z Wed. Expect a dry NW wind around 8kts or less on Wed... with few to sct mid level cu/sc developing Wed afternoon. //ATL Confidence...18Z Update... Medium to High on all elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 92 68 91 / 20 20 20 30 Atlanta 71 92 71 90 / 20 10 10 20 Blairsville 62 86 61 84 / 10 10 10 30 Cartersville 66 91 64 90 / 10 10 10 20 Columbus 72 91 71 92 / 40 30 20 30 Gainesville 69 91 69 88 / 20 20 10 20 Macon 71 92 70 93 / 40 30 20 40 Rome 67 92 65 90 / 10 10 10 10 Peachtree City 68 91 67 91 / 30 20 10 20 Vidalia 74 91 73 92 / 70 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, Jun 28, 3:47 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 AM EDT TUE JUN 28 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 347 AM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING. A WEAK FRONTAL SYSTEM WILL MOVE INTO CENTRAL GEORGIA THIS AFTERNOON. WITH THE COMBINATION OF DAYTIME HEATING...LINGERING OUTFLOW BOUNDARIES FROM YESTERDAYS STORMS...AND THE INSTABILITY ASSOCIATED WITH THE FRONTAL BOUNDARY...THUNDERSTORMS WILL BECOME SCATTERED TO NUMEROUS WITH THE BEST CHANCE OF THUNDERSTORMS SOUTH OF AN ATLANTA TO GAINESVILLE LINE. SOME OF THESE STORMS COULD BE STRONG WITH GUSTY WINDS AS WELL AS FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. THE BEST RISK OF STRONG STORMS WILL BE FROM NOON TO 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE BEST CHANCES OF THUNDERSTORMS WILL BE SATURDAY THROUGH MONDAY AS MOISTURE INCREASES OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 28, 3:19 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT TUE JUN 28 2016
GAZ082-281945-
BIBB GA-
319 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB COUNTY UNTIL
345 PM EDT...
AT 319 PM EDT...A STRONG THUNDERSTORM WAS CENTERED 8 MILES SOUTHWEST
OF DOWNTOWN MACON...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON AND RUTLAND.
LAT...LON 3270 8375 3272 8376 3271 8377 3272 8379
3279 8376 3278 8354 3274 8358 3274 8360
3270 8360 3270 8361 3267 8360
TIME...MOT...LOC 1919Z 274DEG 16KT 3274 8373Special weather statement, Jun 28, 3:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT TUE JUN 28 2016
GAZ055-057-282000-
HENRY GA-CLAYTON GA-
329 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY AND
NORTHEASTERN CLAYTON COUNTIES UNTIL 400 PM EDT...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTHEAST OF JONESBORO...MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STOCKBRIDGE...FOREST PARK...LAKE CITY...HIDDEN VALLEY
PARK...REX...LAKE SPIVEY...ELLENWOOD AND CONLEY.
LAT...LON 3364 8432 3364 8424 3363 8424 3363 8423
3364 8422 3364 8418 3363 8418 3356 8413
3356 8411 3353 8409 3350 8433
TIME...MOT...LOC 1924Z 338DEG 7KT 3362 8423Special weather statement, Jun 28, 3:48 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT TUE JUN 28 2016
GAZ050-282015-
GREENE GA-
348 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 415 PM EDT...
AT 348 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENSBORO...MOVING
EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WOODVILLE...GRESHAMVILLE...PENFIELD AND CAREY.
LAT...LON 3349 8315 3354 8327 3354 8329 3356 8330
3356 8331 3359 8334 3365 8333 3368 8312
TIME...MOT...LOC 1948Z 273DEG 15KT 3360 8327Special weather statement, Jun 28, 3:50 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT TUE JUN 28 2016
GAZ072-082-083-282015-
TWIGGS GA-JONES GA-BIBB GA-
350 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
SOUTHEASTERN JONES AND EASTERN BIBB COUNTIES UNTIL 415 PM EDT...
AT 350 PM EDT...A STRONG THUNDERSTORM WAS OVER MACON...MOVING EAST AT
20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...JAMES...DRY
BRANCH...SKIPPERTON...
RUTLAND...FRANKLINTON...HUBER...GRISWOLDVILLE...MOUNTAIN
SPRINGS...MYRICKS MILL...POSTELL...FITZPATRICK...CROSS KEYS AND
MIDDLE GEORGIA REGIONAL AIRPORT.
LAT...LON 3268 8367 3288 8375 3299 8348 3275 8335
TIME...MOT...LOC 1950Z 250DEG 17KT 3282 8364Special weather statement, Jun 28, 3:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 28 2016
GAZ049-050-060-282030-
MORGAN GA-GREENE GA-PUTNAM GA-
359 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...SOUTHERN
GREENE AND NORTHEASTERN PUTNAM COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR PHOENIX...OR 9 MILES
NORTHEAST OF EATONTON...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PHOENIX...REYNOLDS
PLANTATION...VEAZEY...SWORDS...PARKS MILL AND CAREY.
LAT...LON 3337 8335 3356 8334 3353 8313 3336 8316
TIME...MOT...LOC 1959Z 262DEG 12KT 3345 8332Special weather statement, Jun 28, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 28 2016
GAZ044-053>055-282045-
SOUTH FULTON GA-CLAYTON GA-COWETA GA-FAYETTE GA-
417 PM EDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...WESTERN CLAYTON...
NORTHEASTERN COWETA AND NORTHWESTERN FAYETTE COUNTIES UNTIL 445 PM
EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER UNION CITY...OR 9
MILES NORTHWEST OF FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...EAST POINT...UNION CITY...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...CHATTAHOOCHEE HILL COUNTRY...SANDY CREEK AND
CANNONGATE.
LAT...LON 3365 8449 3353 8440 3340 8464 3357 8476
TIME...MOT...LOC 2017Z 054DEG 7KT 3356 8453The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:47 PM EDT | Special Weather Statement | FFC | Banks, Hall | 28 min |
| Jun 28, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 28, 3:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 28, 3:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jun 28, 3:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 28, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jun 28, 3:50 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| Jun 28, 3:59 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jun 28, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 39 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jun 28, 4:32 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Jun 28, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 32 min |
| Jun 28, 4:54 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jun 28, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 40 min |
| Jun 28, 5:20 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Jun 28, 6:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 28, 7:08 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.